MAUDE Adverse Event Report: Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer; Introducer, Catheter

Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer; Introducer, Catheter
Model Number 407436
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the pfo procedure, a femoral vein dissection was noted during transseptal puncture after a puncture of the fast-cath sheath.Under fluoro it was noted that the needle was observed passing through the wall of the fast-cath introducer.The brk needle and the fast-cath sheath were removed from the patient.It was noted that the patient experienced a femoral vein dissection without any other complication.There were no interventions performed and the patient remained stable.

Brand Name
Fast-Cath¿ Transseptal Guiding Introducer
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50883396
Report Number3005334138-2026-00458
Device Sequence Number10708335
Product Code DYB
UDI-Device Identifier05414734203647
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K964518
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407436
Device Catalogue Number407436
Device Lot Number11236226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale